Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

4 yr old, growing white patch on face near eye. Are these due to worms in stomach ?

hello sir , I amfrom India my kid is of 4 yr he is having some white patche on his face near eye it is lasting from 2 years now but before it was small one now it has grown so we are worried we have shown to dr. he said it is leucoderma but it will be cured .sir i want to ask you if kids have worm in their stomach then also these white patches appear?pls suggest me and also tell what kind of patch it could be.i have heard from many people if it is leucoderma then their is less possibility of curing it?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  551
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing in.
The condition can be vitiligo/polymorphic light eruption/ pityriasis alba.
It has nothing to do with worms in stomach.
Even if it is leucoderma it can be treated successfully.
Visit a qualified dermatologist for proper diagnosis and treatment.
Hope this helps.
I will be available for follow up.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor